I have been on ELAVIL 50mgs twice daily and 75 mgs at bedtime,nothing has help. I have this burning for 4years now, it developed after my husband time in2006. I have seen every doctor imaginalbe with no help or diagnosis. Please help...
I take 30MG. in the evening to help with sleep and chronic pain. I also take Ambien 5MG. and 3MG. of melantonin. I take 40MG. of Cymbalta in the morning. Years ago I took 75MG. of Elavil for a couple years. I felt like a walking zombie. When I came off I felt more like myself. But now that I only take a small dose it is not to bad. That is really a lot of Elavil you are on. What are your conditions?. Have you tried any other medication that is more of an extended release? Have you consider lowering the dose slowly and see if there is a change? I suggest talking to one doctor who can look over all you have tried and all your on and see what adjustments can be done. I now have my PCP monitoring what other doctors suggest for a change and I follow her suggestions. I also suggest you look at all your records of meds,write them down,what your results where and then research if your taking more of one type of med than others. I had done a lot of research and found one medication(Elavil) to help with multiple problems. I then eliminated one or 2 at different times and wrote down the results. All of this under my doctors care. Though like most I take many meds I have been able to decrease the dosage on some and have some improvement of pain. Little complicated but worth every moment of my time. If you have anymore questions please ask and good luck.
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 1 answer
Posted 30 May 2011 • 2 answers
Elavil - Does this medicine help with the feeling of having to go but knowing you dont? and burning?
Posted 3 Apr 2015 • 1 answer
Posted 4 Aug 2015 • 1 answer
Posted 12 Aug 2015 • 1 answer